# SDR USAA2011100500046

- Difficulty date: September 14, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230398201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 FILIFORM CORROSION ON CLEAT AT FR26 BETWEEN S42R TO S43R.  REPLACED CLEAT AT FR26 BETWEEN S42R TO S43R IAW A320 SRM 51-72-11 & BOEING DRAWING D53231712.
